# SDR CA060704021

- Difficulty date: July 2, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,832 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE AIRCRAFT REPORTED LOSS OF NR 2 HYDRAULIC SYSTEM QUANTITY. ALTERNATE GEAR EXTENSION SELECTED FOR ARRIVAL , NORMAL LANDING. MAINTENANCE INSPECTION FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE LEAKING, LINE REPLACED. HYD PUMP REPLACED DUE TO UNKNOWN TIME OPERATING WITHOUT FLUID. AIRCRAFT RETURNED TO SERVICE.
